# SDR TWRA9833

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6186
- Make and model: Boeing 747 212B
- Aircraft serial: 21439
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, HAD SMOKE IN COCKPIT.  REPAIRED NR 4 FWD BOOST PUMP AMBER LIGHT MODULE.  OPS CHECK OK.  (X)
